RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Polyanskii, Alexandr Andreevich

Total publications: 23 (22)
in MathSciNet: 10 (10)
in zbMATH: 9 (9)
in Web of Science: 7 (7)
in Scopus: 10 (10)
Cited articles: 9
Citations in Math-Net.Ru: 12
Citations in Scopus: 24
Presentations: 7

Number of views:
This page:1066
Abstract pages:1387
Full texts:365
References:131
Polyanskii, Alexandr Andreevich
Candidate of physico-mathematical sciences (2013)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:
Website: http://polyanskii.com

Subject:

discrete geometry, convex geometry, extremal combinatorics

   
Main publications:
  1. A. Polyanskii, “On the irrationality measure of certain numbers”, Moscow Journal of Combinatorics and Number Theory, 1:4 (2011), 80-90, arXiv: 1501.06752  mathscinet
  2. A. Kupavskii, A. Polyanskii, “Proof of Schur's conjecture in $\mathbb R^D$”, Combinatorica, 2016, arXiv: 1402.3694
  3. B.G. Merino, T. Jahn, A. Polyanskii, G. Wachsmuth, “Hunting for reduced polytopes”, arXiv: 1701.08629
  4. A. Polyanskii, “Pairwise intersecting homothets of a convex body”, Discrete Mathematics, 340:8 (2017), 1950–1956 http://www.sciencedirect.com/science/article/pii/S0012365X17301061, arXiv: 1610.04400  crossref
  5. Z. Jiang, A. Polyanskii, “Proof of László Fejes Tóth's zone conjecture”, arXiv: 1703.10550

http://www.mathnet.ru/eng/person78248
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/1006455
ISTINA http://istina.msu.ru/workers/5218070
http://orcid.org/0000-0003-2423-6416
http://www.researcherid.com/rid/H-1491-2017
https://www.scopus.com/authid/detail.url?authorId=56118614200
https://www.researchgate.net/profile/Alexandr_Polyanskii
https://arxiv.org/a/polyanskii_a_1.html

Full list of scientific publications:
| scientific publications | by years | by types | by times cited in WoS | by times cited in Scopus | common list |



   2019
1. A. A. Polyanskii, “On simultaneous approximations of $\ln3$ and $\pi/\sqrt3$ by rational numbers”, Sb. Math., 210:4 (2019), 589–605  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus

   2018
2. A. A. Poljanskij, “On the Irrationality Measures of Certain Numbers. II”, Math. Notes, 103:4 (2018), 626–634  mathnet  crossref  crossref  isi  elib  scopus (cited: 2)

   2017
3. A. B. Kupavskii, A. A. Poljanskij, “On Simplices in Diameter Graphs in $\mathbb R^4$”, Math. Notes, 101:2 (2017), 265–276  mathnet  crossref  crossref  mathscinet  isi  elib  elib  scopus (cited: 2)
4. B.G. Merino, T. Jahn, A. Polyanskii, G. Wachsmuth, Hunting for reduced polytopes, 2017 (Published online) , arXiv: 1701.08629
5. Z. Jiang, A. Polyanskii, Proof of László Fejes Tóth's zone conjecture, 2017 , arXiv: 1703.10550  crossref  mathscinet  isi  scopus (cited: 2)
6. A. Polyanskii, On almost-equidistant sets, 2017 (Published online) , arXiv: 1707.00295
7. A. Polyanskii, “Pairwise intersecting homothets of a convex body”, Discrete Mathematics, 340:8 (2017), 1950–1956 http://www.sciencedirect.com/science/article/pii/S0012365X17301061, arXiv: 1610.04400  crossref  mathscinet  zmath  isi  elib  scopus (cited: 5)
8. A. A. Polyanskii, P. B. Tarasov, “Izbrannye zadachi ekzamena po diskretnomu analizu”, Matematicheskoe prosveschenie, 2017, 205–209  mathnet
9. F. K. Nilov, A. A. Polyanskii, N. A. Polyanskii, “Teorema Semeredi–Trottera”, Matematicheskoe prosveschenie, 2017, 186–196  mathnet

   2016
10. A. B. Kupavskii, A. Polyanskii, “Proof of Schur's conjecture in $\mathbb R^D$”, Combinatorica, 2016, 1-25 (Published online) https://link.springer.com/article/10.1007/s00493-016-3340-y, arXiv: 1402.3694  crossref  isi  scopus (cited: 5)
11. M. Naszodi, A. Polyanskii, Multiple Transversals Greedily, 2016 (Published online) , arXiv: 1608.01292
12. A. Polyanskii, Helly-type theorem for eigenvectors, 2016 (Published online) , arXiv: 1611.03251  zmath

   2015
13. V. V. Bulankina, A. B. Kupavskii, A. A. Polyanskii, “On Schur's Conjecture in $\mathbb R^4$”, Math. Notes, 97:1 (2015), 21–29  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib  scopus (cited: 2)

   2014
14. V. V. Bulankina, A. B. Kupavskii, A. A. Polyanskii, “Note on Schur's conjecture in $\mathbb R^4$”, Doklady Mathematics, 89:1 (2014), 88–91 https://link.springer.com/article/10.1134/S106456241401027X  crossref  mathscinet  zmath  elib  scopus (cited: 2)
15. A. Polyanskii, “On a question of Makai and Martini on bodies of constant width”, Contributions to Algebra and Geometry, 55:2 (2014), 635–636 http://link.springer.com/article/10.1007/s13366-014-0205-7  crossref  mathscinet  zmath
16. A. Polyanskii, “On a question of Makai and Martini on bodies of constant width”, Contributions to Algebra and Geometry, 55:2 (2014), 635–636 http://link.springer.com/article/10.1007/s13366-014-0205-7  crossref  mathscinet  zmath

   2013
17. A. A. Polyanskii, “Quadratic irrationality exponents of certain numbers”, Moscow University Mathematics Bulletin, Moscow University Mchanics Bulletin, 68:5 (2013), 237–240  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
18. A. A. Polyanskii, O pokazatelyakh irratsionalnosti nekotorykh chisel, Kandidatskaya dissertatsiya, Moskovskii Gosudarstvennyi Universitet, Moskva, 2013  zmath
19. A. Polyanskii, “Odnoi rukoi uzelok ne razvyazhesh”, Kvant, 2013, no. 2, 40–42

   2012
20. A. A. Polyanskii, “Square exponent of irrationality of $\ln 2$”, Moscow University Mathematics Bulletin, Moscow University Mchanics Bulletin, 67:1 (2012), 23–28  mathnet  crossref  mathscinet  zmath  scopus (cited: 2)
21. A. Polyanskii, “Vorobyami po pushkam”, Kvant, 2012, no. 2, 49–50, 60–61

   2011
22. A. Polyanskii, “On the irrationality measure of certain numbers”, Moscow Journal of Combinatorics and Number Theory, 1:4 (2011), 80-90 http://mjcnt.phystech.edu/ru/article.php?id=36, arXiv: 1501.06752  mathscinet  zmath

Presentations in Math-Net.Ru
1. TBA
I. D. Shkredov, A. A. Polyanskii
MIPT Interdepartmental Seminar on Discrete Mathematics
September 25, 2019 18:30
2. On almost-equidistant sets
A. A. Polyanskii
XV International Conference Algebra, Number Theory and Discrete Geometry: modern problems and applications, dedicated to the centenary of the birth of the Doctor of Physical and Mathematical Sciences, Professor of the Moscow State University Korobov Nikolai Mikhailovich
May 29, 2018 15:00
3.
A. A. Polyanskii
Dobrushin Mathematics Laboratory Seminar
December 5, 2017 16:00
4.
A. A. Polyanskii
MIPT Interdepartmental Seminar on Discrete Mathematics
October 18, 2017 18:30
5. ..
A. A. Poljanskij
MIPT Interdepartmental Seminar on Discrete Mathematics
April 6, 2017 18:30
6.
A. A. Poljanskij
MIPT Interdepartmental Seminar on Discrete Mathematics
September 17, 2014 18:30
7. R^d
A. A. Poljanskij
MIPT Interdepartmental Seminar on Discrete Mathematics
February 19, 2014

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021